Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2016, Volume 7, Number 2, Pages 19–37 (Mi emj221)  

This article is cited in 6 scientific papers (total in 6 papers)

Integral representation of functions and embedding theorems for multianisotropic spaces in the three-dimensional case

G. A. Karapetyan

Department of Mathematics and Mathematical Modelling, Russian-Armenian University, 123 Ovsep Emin St., 0051 Yerevan, Armenia

Abstract: In this paper we obtain a special integral representation of functions with a set of multi-indices and use it to prove embedding theorems for multianisotropic spaces in three-dimensional case.

Keywords and phrases: integral representation, embedding theorem, multianisotropic spaces, completely regular polyhedron.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia SCS N:15T-1A197
This work was supported by the State Committee of Science (Ministry of Education and Science of the Republic of Armenia), project SCS N:15T-1A197.


Full text: PDF file (467 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 46E35
Received: 25.03.2016
Language:

Citation: G. A. Karapetyan, “Integral representation of functions and embedding theorems for multianisotropic spaces in the three-dimensional case”, Eurasian Math. J., 7:2 (2016), 19–37

Citation in format AMSBIB
\Bibitem{Kar16}
\by G.~A.~Karapetyan
\paper Integral representation of functions and embedding theorems for multianisotropic spaces in the three-dimensional case
\jour Eurasian Math. J.
\yr 2016
\vol 7
\issue 2
\pages 19--37
\mathnet{http://mi.mathnet.ru/emj221}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391007300002}


Linking options:
  • http://mi.mathnet.ru/eng/emj221
  • http://mi.mathnet.ru/eng/emj/v7/i2/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Karapetyan, H. A. Petrosyan, “Embedding theorems for multianisotropic spaces with two vertices of anisotropicity”, Uch. zapiski EGU, ser. Fizika i Matematika, 51:1 (2017), 29–37  mathnet
    2. G. Karapetyan, M. Arakelian, “Estimation of multianisotropic kernels and their application to the embedding theorems”, Trans. A Razmadze Math. Inst., 171:1 (2017), 48–56  crossref  isi
    3. G. A. Karapetyan, M. K. Arakelyan, “Embedding Theorems for General Multianisotropic Spaces”, Math. Notes, 104:3 (2018), 417–430  mathnet  crossref  crossref  mathscinet  isi  elib
    4. G. A. Karapetyan, H. A. Petrosyan, “On the solvability of regular hypoelliptic equations in $R^n$”, J. Contemp. Math. Anal.-Armen. Aca., 53:4 (2018), 187–200  crossref  mathscinet  zmath  isi  scopus
    5. G. A. Karapetyan, H. A. Petrosyan, “Correct solvability of the Dirichlet problem in the half-space for regular hypoelliptic equations”, J. Contemp. Math. Anal.-Armen. Aca., 54:4 (2019), 195–209  crossref  mathscinet  zmath  isi  scopus
    6. G. A. Karapetyan, M. A. Khachaturyan, “Limiting embedding theorems for multianisotropic functional spaces”, J. Contemp. Math. Anal.-Armen. Aca., 54:2 (2019), 103–111  crossref  mathscinet  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Number of views:
    This page:332
    Full text:104
    References:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021